Dr James Cruickshank

PhD

Contact Details

Lecturer Above The Bar
------------------------
Room ADB-1009
Áras De Brún
School of Mathematics, Statistics and Applied Mathematics

T: Ext. 3965
E: james.cruickshank@nuigalway.ie
 
researcher

Biography

Research Interests

My current main interest is in the geometric combinatorics - specifically in the mathematical theory of linkages and frameworks. I am also interested in spaces of matrices with special rank properties. Lately I have been collaborating with Christine Marshall and Colm O'Riordan on geometric graph theory in social networks.

Peer Reviewed Journals

  Year Publication
(2014) 'On spaces of infinitesimal motions and three dimensional Henneberg extensions'
Cruickshank, James (2014) 'On spaces of infinitesimal motions and three dimensional Henneberg extensions'. Discrete Comput. Geom, 51 (3):702-721 [DOI] [Details]
(2014) 'The smooth structure of the moduli space of a weighted series-parallel graph'
Cruickshank, J,McLaughlin, J (2014) 'The smooth structure of the moduli space of a weighted series-parallel graph'. Topology And Its Applications, 164 :242-247 [DOI] [Details]
(2014) 'Unitary groups over local rings'
Cruickshank, J,Herman, A,Quinlan, R,Szechtman, F (2014) 'Unitary groups over local rings'. Journal Of Algebra And Its Applications, 13 [DOI] [Details]
(2014) 'Unitary groups over local rings'
Cruickshank, J. and Herman, A. and Quinlan, R. and Szechtman, F. (2014) 'Unitary groups over local rings'. J. Algebra Appl, 13 (2) [DOI] [Details]
(2014) 'On Spaces of Infinitesimal Motions and Three Dimensional Henneberg Extensions'
Cruickshank, J (2014) 'On Spaces of Infinitesimal Motions and Three Dimensional Henneberg Extensions'. Discrete & Computational Geometry, 51 :702-721 [DOI] [Details]
(2014) 'The smooth structure of the moduli space of a weighted series-parallel graph'
Cruickshank, James and McLaughlin, Jonathan (2014) 'The smooth structure of the moduli space of a weighted series-parallel graph'. Topology Appl, 164 :242-247 [DOI] [Details]
(2013) 'Unitary groups over local rings'
Cruickshank, James ; Herman, Allen ; Quinlan, Rachel ; Szechtman, Fernando (2013) 'Unitary groups over local rings'. Journal Of Algebra And Its Applications, [Details]
(2011) 'Series Parallel Linkages'
Cruickshank, J,McLaughlin, J (2011) 'Series Parallel Linkages'. Publicacions Matematiques, 55 :359-378 [Details]
(2007) 'Software for calculating blood lactate endurance markers'
Newell, J ; Higgins, D; Madden, N; Cruickshank, J; Einbeck, J; McMillan, K; McDonald, R (2007) 'Software for calculating blood lactate endurance markers'. Journal Of Sports Sciences, [Details]
(2006) 'Rearrangement inequalities and the alternahedron'
Cruickshank, J,Kelly, S (2006) 'Rearrangement inequalities and the alternahedron'. Discrete & Computational Geometry, 35 :241-254 [DOI] [Details]
(2003) 'Twisted homotopy theory and the geometric equivariant l-stem'
Cruickshank, J (2003) 'Twisted homotopy theory and the geometric equivariant l-stem'. Topology And Its Applications, 129 :251-271 [DOI] [Details]

Downloads